# SDR ASOA2014060210625

- Difficulty date: May 9, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 28,602 hours, 19,933 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Link
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT REAR-WING SPAR LINK LOWER BEARING CRACKED.  WING LINKS R & R.
